Please use this identifier to cite or link to this item:
Title: Stochastic response of base-excited coulomb oscillator
Authors: Er, G.-K
Iu, V.P.(姚偉彬)
Issue Date: 19-Nov-1999
Publisher: ScienceDirect
Citation: Journal of Sound and Vibration, May 2000, Vol 233, Issue 1, p.81-92
ISSN: 0022-460X
Access: View full-text via DOI

Files in This Item:
File Description SizeFormat 
27722_0_JSV2000.pdf127.32 kBAdobe PDFView/Open
Appears in Collections:CEE Journal Articles

Items in UMIR are protected by copyright, with all rights reserved, unless otherwise indicated.